Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Curtain, Ruth F."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Curtain, Ruth F. and Sasane, Amol J. (2011) On Riccati equations in Banach algebras. SIAM Journal on Control and Optimization, 49 (2). pp. 464-475. ISSN 0363-0129

Sasane, Amol and Curtain, Ruth F. (2003) Hankel norm approximation for well-posed linear systems. Systems and Control Letters, 48 (5). pp. 407-414. ISSN 0167-6911

Sasane, Amol and Curtain, Ruth F. (2002) Sub-optimal Hankel norm approximation for the analytic class of infinite-dimensional systems. Integral Equations and Operator Theory, 43 (3). pp. 356-377. ISSN 0378-620X

Sasane, Amol and Curtain, Ruth F. (2001) Optimal Hankel norm approximation for the Pritchard-Salamon class of infinite-dimensional systems. Integral Equations and Operator Theory, 39 (1). pp. 98-126. ISSN 0378-620X

This list was generated on Tue May 21 06:12:21 2024 BST.